# SDR AALA972318

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND NUTPLATES ON ANTENNA DOUBLER AT STATION 1226 BETWEEN STRINGER 49L AND 50L.  REMOVED AND REPLACED ANTENNA DOUBLER AND NUTPLATES PER AARD 51-01-00.  (M)
